Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 260, NWS Fort Worth, TX

October 27, 20214 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 27, 2021, 3:18 AM CDT for 4 counties in Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2021, 3:18 AM CDT (08:18 UTC)
Expired
Oct 27, 2021, 4:15 AM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Collin County, TX, Cooke County, TX, Denton County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 1:32 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

049 
WUUS54 KFWD 270818
SVRFWD
TXC085-097-121-181-270915-
/O.NEW.KFWD.SV.W.0260.211027T0818Z-211027T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
318 AM CDT Wed Oct 27 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northeastern Denton County in north central Texas...
  Collin County in north central Texas...
  Eastern Cooke County in north central Texas...
  Grayson County in north central Texas...

* Until 415 AM CDT.

* At 318 AM CDT, severe thunderstorms were located along a line
  extending from Lake Kiowa to near Lucas, moving northeast at 55
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Plano, McKinney, Carrollton, Frisco, Richardson, Allen, Wylie,
  Sherman, The Colony, Denison, Sachse, Whitesboro, Little Elm,
  Murphy, Prosper, Royse City, Anna, Fairview, Princeton and Celina.

This includes Interstate 30 near mile marker 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3396 9691 3387 9688 3385 9685 3387 9680
      3382 9676 3384 9669 3392 9667 3390 9659
      3384 9662 3377 9650 3378 9643 3373 9638
      3334 9639 3335 9629 3298 9630 3299 9684
      3354 9709 3386 9701 3389 9698 3395 9699
TIME...MOT...LOC 0818Z 247DEG 46KT 3356 9701 3310 9662 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Barnes
3 follow-up statements
381 
WWUS54 KFWD 270829
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
329 AM CDT Wed Oct 27 2021

TXC121-270839-
/O.CAN.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Denton TX-
329 AM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DENTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.

LAT...LON 3396 9691 3387 9688 3385 9685 3387 9680
      3382 9676 3384 9669 3392 9667 3390 9659
      3384 9662 3377 9650 3378 9643 3373 9638
      3334 9639 3335 9629 3298 9630 3299 9684
      3340 9684 3358 9708 3389 9698 3395 9699
TIME...MOT...LOC 0829Z 240DEG 34KT 3362 9697 3313 9650 

$$

TXC085-097-181-270915-
/O.CON.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Collin TX-Cooke TX-Grayson TX-
329 AM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR COLLIN...NORTHEASTERN COOKE AND GRAYSON COUNTIES...

At 329 AM CDT, severe thunderstorms were located along a line
extending from near Lake Kiowa to near Lowry Crossing, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Plano, McKinney, Frisco, Richardson, Allen, Wylie, Sherman, Denison,
Sachse, Whitesboro, Murphy, Prosper, Royse City, Anna, Fairview,
Princeton, Celina, Lucas, Parker and Farmersville.

LAT...LON 3396 9691 3387 9688 3385 9685 3387 9680
      3382 9676 3384 9669 3392 9667 3390 9659
      3384 9662 3377 9650 3378 9643 3373 9638
      3334 9639 3335 9629 3298 9630 3299 9684
      3340 9684 3358 9708 3389 9698 3395 9699
TIME...MOT...LOC 0829Z 240DEG 34KT 3362 9697 3313 9650 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Barnes
905 
WWUS54 KFWD 270848
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
348 AM CDT Wed Oct 27 2021

TXC097-270858-
/O.CAN.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Cooke TX-
348 AM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.

LAT...LON 3395 9691 3385 9686 3387 9680 3382 9676
      3384 9669 3392 9667 3389 9663 3389 9660
      3385 9663 3384 9662 3377 9650 3378 9643
      3373 9638 3334 9639 3335 9629 3304 9630
      3305 9670 3349 9679 3366 9695 3396 9693
TIME...MOT...LOC 0848Z 243DEG 40KT 3375 9682 3317 9641 

$$

TXC085-181-270915-
/O.CON.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Collin TX-Grayson TX-
348 AM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR COLLIN AND GRAYSON COUNTIES...

At 348 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Whitesboro to near Farmersville,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Plano, McKinney, Allen, Wylie, Sherman, Denison, Whitesboro, Prosper,
Anna, Fairview, Princeton, Celina, Lucas, Parker, Farmersville, Van
Alstyne, Howe, Pottsboro, Lowry Crossing and Whitewright.

LAT...LON 3395 9691 3385 9686 3387 9680 3382 9676
      3384 9669 3392 9667 3389 9663 3389 9660
      3385 9663 3384 9662 3377 9650 3378 9643
      3373 9638 3334 9639 3335 9629 3304 9630
      3305 9670 3349 9679 3366 9695 3396 9693
TIME...MOT...LOC 0848Z 243DEG 40KT 3375 9682 3317 9641 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Barnes
966 
WWUS54 KFWD 270908
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
408 AM CDT Wed Oct 27 2021

TXC085-181-270918-
/O.EXP.KFWD.SV.W.0260.000000T0000Z-211027T0915Z/
Collin TX-Grayson TX-
408 AM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR COLLIN AND GRAYSON COUNTIES
WILL EXPIRE AT 415 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits. Therefore the warning will be allowed to expire.  However 
gusty winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central Texas.

LAT...LON 3395 9691 3385 9686 3387 9680 3382 9676
      3384 9669 3392 9667 3389 9663 3389 9660
      3385 9663 3384 9662 3377 9650 3378 9643
      3373 9638 3334 9639 3335 9629 3304 9630
      3305 9670 3349 9679 3366 9695 3396 9693
TIME...MOT...LOC 0908Z 247DEG 46KT 3385 9655 3326 9614 

$$

Barnes

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 1:50 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Oct 27, 1:50 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
150 AM CDT Wed Oct 27 2021

...New Long Term...

Quick update...
New Severe Tstorm Watch 539 issued through 8 AM CDT for the
remainder of North & Central TX.

.SHORT TERM... /Issued 1240 AM CDT Wed Oct 27 2021/
Update:
Previous forecast remains on track. QLCS will be entering the
northwestern portions of the FWD CWA shortly. A few severe wind
gusts have been reported, including a wind gust to 60 MPH at
Abilene. Still anticipating that damaging wind gusts will be the
primary hazard, especially given the 55 KT LLJ at around 5 kft AGL
per regional VWPs. Hail still expected to be a secondary threat
given the steep mid-level lapse rates per the 00Z FWD RAOB. The
tornado threat still appears to be low given the nearly parallel
orientation of the QLCS to the 0-3 km bulk shear vectors, but as
mentioned in previous discussion, any line segments that are able
to become more orthogonally oriented to the shear vectors may be
capable of producing QLCS tornadoes. A Severe Thunderstorm Watch
remains in effect for western portions of the FWD CWA through 0300
CDT, with a new watch issuance likely further east per the latest
MCD from SPC.

Godwin

Previous Discussion:
/Through Wednesday/

A potent upper-level trough continues to amplify across the
western CONUS this evening as evident from earlier 500 mb analysis
and GOES-E water vapor channel imagery. At the surface, 21Z
analysis reveals a 989mb low centered over northeast CO with a
warm front extending southeast from the surface low across KS and
eventually towards the Ouachita/Ozark Mountains of western AR. A
dryline intersects this warm front near the CO/KS/NE border and
extends south across the Great Plains, Llano Estacado, and into
the Permian Basin.

The 00Z FWD RAOB as well as analyzed soundings across the warm
sector ahead of the dryline show a stout EML in place. This EML
will act to cap any convective attempts for the next few hours.
Some convection has begun to develop near the OK/TX Panhandle
border however. This is likely because of dynamic cooling in the
mid levels associated with the approach of the upper-level trough
axis, allowing the cap to erode. A lone cell has also managed to
develop over Scurry County in West TX. More widespread convective
development across West TX should take place over the next few
hours as the mid-level ascent continues to erode the EML.

By 06Z, the surface low should be centered over central KS with
the dryline approaching the western boundary of the FWD CWA.
Widespread convection should be ongoing ahead of the dryline by
this time. Forecast soundings indicate a 55KT LLJ that when
combined with large DCAPE will mean a strong potential for severe
winds to be brought down to the surface by convective downdrafts.
These factors combined with the expected QLCS storm mode will
favor damaging winds as the leading severe weather hazard. Mid-
level lapse rates in excess of 8 C/km and MUCAPE in excess of
2,000 J/kg will also present a large hail threat. The tornado
threat will be a lesser (but non-zero) threat. Forecast soundings
show that 0-3km bulk shear vectors will be oriented nearly
parallel to the QLCS, while a more orthogonal orientation is
preferred for QLCS tornadoes. A localized tornado threat may
develop within bowing segments where the line is able to become
more orthogonally oriented to the shear vectors. This is something
difficult to forecast even this close to the event however and
could develop quickly.

Thunderstorms will be ongoing primarily across East TX by daybreak
Wednesday with some damaging wind threat (and low-end tornado
threat) likely to be continuing. These storms should finally exit
the area by around noon CDT. By 18Z, the surface low is forecast
to be over northeast OK and deepening rapidly as strong upper-
level diffluence overspreads the region. These strong pressure
falls will tighten the pressure gradient across North and Central
TX. A look at NAM forecast soundings reveals 25-35KT winds just
above the surface and beneath the top of a deep mixed layer. This
will likely mean winds will exceed Wind Advisory criteria for
areas near and west of Interstate 35. A few wind gusts to around
40 MPH are certainly possible, especially to the north and west of
the Dallas/Fort Worth Area closer to the surface low. Winds should
relax below advisory criteria after sunset Wednesday evening, but
will likely remain gusty through Wednesday night.

Godwin

&&

.LONG TERM... /NEW/
/Late Week Through Early Next Week/

After impacts from strong to severe storms in the near term,
impacts from a deepening, very dynamic southern latitude mid level
trough will not be through just yet. The post surface cold front
airmass will be defined as much drier and cooler; or basically
more in line with what we usually expect as me move through the
last week of October and the Halloween and Fall Harvest Weekend.
The vigorous mid level trough will close off over the Ozarks
/Lower-Mid Mississippi Valley and south to Upper Texas and
Louisiana Coasts. This will be thanks to a 125-135 KT
cyclonically curved upper jet rounding the system's base over the
northern GOM, helping cause the system to begin the occlusion
process Thursday and Friday.

Very strong northwest flow aloft off the west of this deep,
closed mid level low will be defined by unidirectional, intense
northwest flow through a deep layer and defined by models as
having an intense low level barrier jet defined by wind speeds of
75+ kts between 3000-5000 feet. Needless to say and as we have
been discussing now for several days, Thursday and Thursday
evening we'll be seeing some of the strongest non-convective winds
we've seen for months. Northwest winds 20 to 30 mph with gusts 35
to 45 mph will likely occur across the entire area at some point n
time. Easy momentum transfer of said intense northwest flow just
above the surface will combine with a continued tight pressure
gradient extending southwest from a deep surface low with
pressures of 991mb-993mb over the AR/MO border region.

I'll likely extend, or issue a new wind advisory for now through
Thursday evening, though it's quite likely that an upgrade to High
Wind Warning may be needed if the wind forecasts and system
strength continue to be this intense. The winds will definitely
bring a fall chill to the air late week. Breezy conditions will
continue late Thursday night through Friday morning, before low
level winds and surface pressures abate as the system continues
pulling further eastward away from our area and over the TN/OH
Valleys and over much of the Deep South. Lows Thursday morning in
the lower- mid 50s, will gradually lower well into the 40s both
Friday and Saturday mornings with clear skies providing strong
radiational cooling, lessening wind speeds over time, and a dry
polar airmass in place. Shortwave ridging will be filling in
behind the occluded mid level low aloft Friday afternoon into
Saturday morning, while a broad surface ridge axis shifts slowly
east across the Plains, including North & Central TX. Anyone
heading outdoors Thursday night and Friday night will definitely
want to be prepared and keep some warmer clothes and jackets/light
coats handy.

South-southeast winds return for the Halloween/Fall Harvest
Weekend with low humidity remaining over the area as any return
flow will be drawn off very modified and drier than normal near
shore water along the western GOM. Still, plentiful sunshine and
insolation will combine with low level warm advection above the
surface for slightly more humid and warm conditions and increasing
clouds Sunday night into early next week. The weekend will be dry,
but remain cool in the evening for trick or treaters on Halloween
evening. Lows in the 40s Sunday will modify into the 50s Monday
and Tuesday mornings, while highs Sunday warm to between 75 and 80
degrees with breezy southerly winds. Similar conditions Monday,
though highs will be slightly cooler thanks to an increase of
cloud cover with as the shortwave upper ridge gives way to more
unsettle, WSW semi-zonal fast flow aloft. A strong shortwave drops
southeast across the southern plains late Monday into Tuesday,
helping to bring our next cold front low convective chances back
to the area as moisture will still be limited with most of the
instability being contained aloft. The increased cloud cover, low
level cold advection, and low rain chances will result in fairly
cool conditions with lows in the 40s/50s only warming into the 60s
by middle of next week. Fall seems to be here to stay at least for
the next 7-10 days for those who have been craving the lower
humidity and cooler temperatures.

05/Marty

&&

.AVIATION... /Issued 1240 AM CDT Wed Oct 27 2021/
/06Z TAFs/

Line of strong-severe TSRA still expected to arrive at D10
terminals as well as KACT around 08Z. Wind gusts to 50KT are not
out of the question with this expansive line of TSRA, but for TAF
simplicity, maintained prevailing TSRA without any TEMPO groups
as the TSRA alone is enough to warrant a ground stop at area
airports. TSRA should clear the immediate terminal vicinity by
14Z, but anticipating continued significant impacts to the Bonham
and Cedar Creek arrival gates through at least 18Z.

After 18Z, strong westerly winds will overspread the region with
wind gusts in excess of 25KT likely. Given the prolonged period of
gusty, nearly westerly winds, expecting crosswinds to be strong
enough on the 17/35 and 18/36 runways at KDFW to require northwest
flow operations. Winds should veer more out of the NW by 03Z, but
given the strength of the winds, still expecting at least a
15-25KT crosswind component on the 17/35 and 18/36 runways at
KDFW through the end of the TAF period. In addition, a potent LLJ
will develop with NW winds of up to 50KT expected at around 2
kft. This will likely result in LLWS impacts after 03Z.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  71  51  69  46 /  10   0   0   0   0
Waco                55  73  48  70  45 /   0   0   0   0   0
Paris               54  66  48  64  44 /  50   5   0   0   0
Denton              52  71  47  69  42 /  10   0   0   0   0
McKinney            53  70  49  68  43 /  20   0   0   0   0
Dallas              57  72  52  70  48 /  10   0   0   0   0
Terrell             53  69  49  69  42 /  20   0   0   0   0
Corsicana           54  72  50  69  46 /   5   0   0   0   0
Temple              51  74  48  72  45 /   0   0   0   0   0
Mineral Wells       51  71  46  70  41 /   5   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 PM this afternoon to 10 PM CDT this evening
for TXZ091>093-100>104-115>120-129>134-141>145-156>159.

&&
Hazardous weather outlook, Oct 27, 2:13 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
213 AM CDT Wed Oct 27 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280715-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
213 AM CDT Wed Oct 27 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
A line of thunderstorms will move across North and Central Texas this
morning. Some of these thunderstorms will be severe with damaging
wind gusts to 70 mph being the primary hazard. Isolated instances of
hail to quarter size and brief spin-up tornadoes are also possible.
Other hazards include a brief window for heavy rainfall and minor
flooding, as well as increasing cloud-to-ground lightning strikes.

Expect thunderstorms to begin impacting the I-35 corridor, including
the Dallas/Fort Worth Metroplex, Waco, Temple, and Killeen markets by
by 3 to 4 AM, then the Sherman-Denison market and area east of
I-35/35E in the 4 AM to 8 AM time frame. The threat for severe
weather should exit far eastern parts of North-Central Texas by mid
morning, though occasional lightning strikes will remain possible.

Gusty west to northwest winds will develop by early afternoon across
North and Central Texas. Sustained winds of around 25 MPH with gusts
to over 35 MPH can be expected. These winds will create for hazardous
driving conditions for high-profile vehicles, particularly on north-
to-south oriented highways. This will also create hazardous
conditions on area lakes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Very windy and hazardous conditions are expected Thursday and
Thursday evening, with Northwest winds 20 to 30 mph with a few gusts
in excess of 40 mph possible. It will continue windy into Friday
morning, but speeds should come down to between 15 to 20 mph with a
few gusts in excess of 30 mph.

Elevated fire weather conditions may occur Thursday afternoon across
western North and Central Texas.

Low thunderstorm chances return Monday night and Tuesday mainly along
and north of I-20. Severe weather is not anticipated.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested through mid morning, as a
line of strong to severe storms moves quickly east across the area.

In the hours before

Special weather statement, Oct 27, 2:21 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
221 AM CDT Wed Oct 27 2021

TXZ131>133-270745-
Hood TX-Johnson TX-Somervell TX-
221 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of Somervell, western
Johnson and Hood Counties through 245 AM CDT...

At 220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Granbury to near Dinosaur Valley State
Park. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleburne, Granbury, Pecan Plantation, Glen Rose, Godley, Cleburne
State Park, Dinosaur Valley State Park, Oak Trail Shores and Tolar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central Texas. A Severe Thunderstorm Watch also remains in
effect until 800 AM CDT for central and north central Texas.

&&

LAT...LON 3256 9791 3255 9742 3217 9747 3216 9751
      3214 9752 3214 9753 3215 9757 3218 9757
      3218 9760 3219 9759 3220 9759 3221 9763
      3209 9787 3221 9794 3231 9798
TIME...MOT...LOC 0720Z 282DEG 35KT 3249 9776 3229 9790

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Barnes
Local storm report, Oct 27, 3:02 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
302 AM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     TSTM WND GST     4 WSW DENTON            33.20N 97.20W
10/27/2021  M85 MPH          DENTON             TX   ASOS

            REPORTED AT DENTON ENTERPRISE AIRPORT.

&&

JWG
Local storm report, Oct 27, 3:05 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 AM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     TSTM WND GST     3 N RHOME               33.10N 97.46W
10/27/2021  M62 MPH          WISE               TX   MESONET

            NEW FAIRVIEW CWOP STATION REPORTED 62 MPH
            WIND GUST.

&&

JWG
Local storm report, Oct 27, 3:08 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 AM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND DMG     6 N RHOME               33.13N 97.45W
10/27/2021                   WISE               TX   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&

JWG
Local storm report, Oct 27, 3:10 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 AM     TSTM WND GST     3 SSW NORTHLAKE         33.04N 97.28W
10/27/2021  M60 MPH          DENTON             TX   MESONET

            WEATHERSTEM STATION AT TEXAS MOTOR SPEEDWAY
            REPORTED WIND GUST TO 60 MPH.

&&

JWG
Local storm report, Oct 27, 3:12 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 AM CDT WED OCT 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND GST     2 SSW KRUM              33.24N 97.25W
10/27/2021  M61 MPH          DENTON             TX   AMATEUR RADIO

            AMATEUR RADIO OPERATOR MEASURED WIND GUST TO
            61 MPH AT US-380 AND FM-156.

&&

JWG

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:16 PM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 23 more27 hr
Oct 27, 12:35 AM CDTSpecial Weather StatementFWDEastland, Stephens25 min
Oct 27, 1:00 AM CDTSpecial Weather StatementFWDEastland, Palo Pinto, Stephens30 min
Oct 27, 1:07 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young53 min
Oct 27, 1:44 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise61 min
Oct 27, 2:21 AM CDTSpecial Weather StatementFWDHood, Somervell24 min
Oct 27, 2:30 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise60 min
Oct 27, 2:53 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDDenton37 min
Oct 27, 2:08 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more34 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.